MAUDE Adverse Event Report: SIEMENS MEDICAL SOLUTIONS USA, INC.; ULTRASOUND

SIEMENS MEDICAL SOLUTIONS USA, INC.; ULTRASOUND
Catalog Number 10785577
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On 13/aug/2025 - (b)(6) - call clarification on 14/august/2025 tse (b)(6), worked with the biomed to obtain notes for the depot repair to use for troubleshooting.
 
Event or Problem Description
Measurements are 3cm incorrect (shorter than expected), the measurements issue began wednesday (b)(6) 2025 while scanning an echo exam with the swiftlink cable & acunav probe.

Common Device Name
ULTRASOUND
Manufacturer (Section D)
SIEMENS MEDICAL SOLUTIONS USA, INC.
22010 se 51st st
issaquah WA 98029
Manufacturer (Section G)
SIEMENS MEDICAL SOLUTIONS USA, INC.
22010 se 51st st
issaquah WA 98029
Manufacturer Contact
pragya jai kumar
22010 se 51st st
issaquah, WA 98029
6506257209
MDR Report Key24376623
Report Number3023245-2026-00008
Device Sequence Number14687835
Product Code IYN
UDI-Device Identifier04056869002743
UDI-Public04056869002743
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number10785577
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2025
Initial Report FDA Received Date02/18/2026
Usage of Device A
Patient Sequence Number1
Patient SexUnknown